Format
Sort by

Send to

Choose Destination

Search results

Items: 4

1.

Global existence and uniqueness of classical solutions for a generalized quasilinear parabolic equation with application to a glioblastoma growth model.

Wen Z, Fan M, Asiri AM, Alzahrani EO, El-Dessoky MM, Kuang Y.

Math Biosci Eng. 2017 Apr 1;14(2):407-420. doi: 10.3934/mbe.2017025.

2.

Correction: New Operational Matrices for Solving Fractional Differential Equations on the Half-Line.

Bhrawy AH, Taha TM, Alzahrani EO, Baleanu D, Alzahrani AA.

PLoS One. 2015 Oct 30;10(10):e0142275. doi: 10.1371/journal.pone.0142275. eCollection 2015. No abstract available.

3.

New operational matrices for solving fractional differential equations on the half-line.

Bhrawy AH, Taha TM, Alzahrani EO, Baleanu D, Alzahrani AA.

PLoS One. 2015 May 21;10(5):e0126620. doi: 10.1371/journal.pone.0126620. eCollection 2015. Erratum in: PLoS One. 2015;10(10):e0142275. Alzahrani, Ebrahim O [corrected to Alzahrani, Ebraheem O]. PLoS One. 2015;10(9):e0138280.

4.

Reversing invasion in bistable systems.

Alzahrani EO, Davidson FA, Dodds N.

J Math Biol. 2012 Dec;65(6-7):1101-24. doi: 10.1007/s00285-011-0490-9. Epub 2011 Nov 16.

PMID:
22086366

Supplemental Content

Loading ...
Support Center